| Model Number |
09N77-095 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint will be elevated for investigation.
Event or Problem Description
The customer reported eight false positive results on a realtime sars-cov-2 assay.Review of the amplification curves indicate the samples have a positive cycle number value, but show no amplification.The customer retested the samples on an alinity m instrument and got negative results.The false positive results were not reported out of the lab, so there was no impact on patient management.
Additional Manufacturer Narrative
Investigation into this complaint included a customer data review, a quality data review, and a complaint history review.The results of the investigation are summarized as follows: customer data review the results logs for the questioned runs were reviewed.The runs were valid, met assay specification requirements, and no error codes or flags were displayed for the controls.The review of the data demonstrated that the assay software and the abbott realtime sars-cov-2 amplification reagent kit (list 09n77-95) lot 513138 is performing as expected.The assay reagents performed as expected and met the assay specification requirements without any error codes.There is no indication that lot 513138 is performing outside of established design performance specifications.Quality data review the device history records (dhr) review for abbott realtime sars-cov-2 amp rgt kit (list 09n77-95) lot 513138 and its components was performed.The review did not identify any issues which could result in the reported complaint during the production or the release testing for lot 513138.The capa review for abbott realtime sars-cov-2 amp rgt kit (list 09n77-95) lot 513138 and its components was performed and did not identify any internal or post-production use issues related to the reported complaint.Complaint history review the lot specific complaint history review for abbott realtime sars-cov-2 amp kit (list 09n77-95) lot 513138 identified one additional complaint ticket related to the reported complaint.This ticket is currently being investigated.Based on the results of the investigation elements, a product deficiency for the abbott realtime sars-cov-2 amp rgt kit (list 09n77-95) lot 513138 was not identified.